Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 449, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 31, 2018, 12:48 PM CST for Clay County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2018, 12:48 PM CST (18:48 UTC)
- Expired
- Dec 31, 2018, 1:15 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 11:47 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 414 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
776
WUUS54 KJAN 311848
SVRJAN
MSC025-311915-
/O.NEW.KJAN.SV.W.0449.181231T1848Z-181231T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1248 PM CST MON DEC 31 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Clay County in northeastern Mississippi...
* Until 115 PM CST.
* At 1248 PM CST, a severe thunderstorm was located near Cumberland,
or near Montpelier, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Montpelier around 1255 PM CST.
Pala Alto around 105 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CST for north central
and northeastern Mississippi.
LAT...LON 3369 8872 3356 8902 3364 8902 3364 8903
3375 8904 3376 8893 3381 8893 3381 8872
TIME...MOT...LOC 1848Z 238DEG 49KT 3367 8904
HAIL...<.75IN
WIND...60MPH
$$
GRG1 follow-up statement
573
WWUS54 KJAN 311906
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
106 PM CST MON DEC 31 2018
MSC025-311915-
/O.EXP.KJAN.SV.W.0449.000000T0000Z-181231T1915Z/
Clay MS-
106 PM CST MON DEC 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY COUNTY WILL
EXPIRE AT 115 PM CST...
The storm which prompted the warning is moving out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CST for north central
and northeastern Mississippi.
LAT...LON 3369 8872 3356 8902 3364 8902 3364 8903
3375 8904 3376 8893 3381 8893 3381 8872
TIME...MOT...LOC 1905Z 238DEG 49KT 3379 8881
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 12:28 PM CST, 20 minutes earlier.
Area forecast discussion, Dec 31, 12:28 PM CST, 20 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1228 PM CST Mon Dec 31 2018 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: A cold front is working its way across the area and now extends generally along the Natchez Trace corridor. Showers and thunderstorms are occuring along the line, some of which are severe. This cold front is quickly moving to the east and will be east of MEI/HBG by 22-23Z. A mix of VFR/MVFR/IFR conditions are occuring across TAF sites this afternoon and expect these conditions to continue through the afternoon hours. By this evening most sites will become VFR, but expect stratus clouds to develop after 06-07Z and this will bring more widespread IFR/LIFR conditions into the morning hours on New Years Day. The winds are gusty out of the south out ahead of the boundary, but after frontal passage the winds will become more westerly and begin to diminish. /15/ && .DISCUSSION... The cold front generally extends along the Mississippi River this morning and is quickly moving to the east. Mainly showers are developing along and ahead of the boundary, but with heating, expect an increase in showers and thunderstorms to develop as we progress through the morning into the afternoon hours. The winds are becoming gusty across the area with gusts from 30 to 35 mph. Will expand the current limited risk for gusty winds from the delta to across the entire area. The winds at Bastrop gusted to 47 mph as the front moved across the site, so anticipate the winds to gust from 40 to 45mph across much of the area with FROPA. After FROPA the winds will quickly diminish as the surface gradient weakens. There continues to look like the potential for strong to severe storms across most of the area as the front moves through. We have extended the slight risk for severe further south, and it now covers most areas along and east of the I-55 corridor. Areas further to the west remain in an marginal risk. The main risk will be strong winds, but tornadoes cannot be ruled out. The storms will quickly exit the area to the east by 4-5pm with the boundary. /15/ Prior discussion below: Today through Tonight: As a shortwave lifts from the Southern Plains toward the Great Lakes today, its developing surface low should track from Arkansas toward Indiana. This will bring a cold front through our forecast area, with a chance for strong to severe thunderstorms as the front moves through. Instability is currently increasing in the developing warm sector. Latest RAP analysis fields show MLCAPE values of around 1000 J/kg over southeast LA. Expect instability and wind shear to increase through the morning, with the greatest contribution from instability being achieved during the after Noon today as the squall line reaches eastern Mississippi. Deep layer wind shear of around 60 kts will support supercells, while 0- 1km shear of 30-40 kts will support an isolated tornado threat especially with any bowing segments along the squall line which can become oriented perpendicular to the low-level shear vectors. Strong winds just off the surface will make it easier for damaging wind gusts to be mixed down with stronger thunderstorms. A Marginal Risk for severe thunderstorms exists today for all but a small portion of the Delta region where storms will be less organized earlier this morning. A Slight Risk for severe thunderstorms has been expanded to cover a little more of northeast Mississippi, where the better overlap of instability and shear will develop during the afternoon hours. This area is highlighted in our latest Hazardous Weather Outlook and graphics - roughly from Greenwood to Meridian and areas north and east from there. The threat for showers or storms to impact New Year's Eve celebrations will be very slim for most of our forecast area. The front and associated squall line should push through the area by early this evening, leaving only a chance for some lingering showers in far eastern Mississippi before midnight. Apart from the severe weather threat across the area, tightening pressure and height gradients will result in the potential for gusty winds through early this afternoon ahead of the main thunderstorm threat. Sustained wind speeds of 20-25 mph and gusts of up to 35 mph will be possible ahead of the cold front passage. A Limited threat for non-thunderstorm winds is in the Hazardous Weather Outlook for those areas. Elsewhere, gusts of up to 25 to 30 mph will still be possible apart from thunderstorms. Light winds out of the northwest will be in place behind the cold front. Patchy fog can't be entirely ruled out for tonight though, and better chances will probably be in the vicinity of the frontal boundary through southeast Mississippi. /NF/ Tuesday through Sunday: Come Tuesday morning the cold front will continue shifting farther south of our CWA as a large 1040mb high drops south of the Northern Plains resulting in a cool dry northerly flow across our region. Our winds aloft will remain southwesterly though as another closed low moves over the Four Corners region. Models have trended slower with the progression of this low but it will drop over the desert southwest Tuesday night into Wednesday and help send moisture back atop our cool and relatively dry airmass. Models are in good agreement that light rain will begin reaching the ground in our southwest after midnight Tuesday night and then spreading over the whole CWA Wednesday morning. This model run the Canadian is the fastest in moving the closed to the northeast while the GFS is the slowest. The low is expected to track east across the Southern Plains Thursday and across northern Mississippi Friday morning. Once the rain starts Tuesday night it likely will not end until Friday morning. Several inches of rain will be likely across most of the CWA Wednesday through Thursday with storm totals generally greatest across our northern zones. Considering the cold temperatures aloft associated with the closed low, the light rain may briefly mix with light snow before ending early Friday morning across our northeast. As surface temperatures are expected to be just above freezing when the precipitation falls, no impacts are anticipated. Dry weather is expected Friday night through the weekend as ridging surface and aloft move over our region. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 50 62 45 53 / 82 9 4 42 Meridian 53 64 47 53 / 60 24 11 30 Vicksburg 47 59 44 50 / 100 5 4 49 Hattiesburg 57 65 51 60 / 69 21 14 37 Natchez 49 61 46 53 / 100 5 5 60 Greenville 44 54 40 44 / 100 6 4 37 Greenwood 45 56 41 47 / 91 5 4 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Dec 31, 10:30 AM CST, 2 hours 18 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1030 AM CST Mon Dec 31 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041- 047-053-059>061-072>074-011630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Humphreys-Issaquena-Sharkey-Warren-Claiborne- Jefferson-Adams-Franklin MS-Marion-Lamar-Forrest- 1030 AM CST Mon Dec 31 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through this afternoon NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through this afternoon Through this afternoon, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Through this afternoon, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ025>033-036>039-042>046-048>052-054>058-062>066-011630- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah- Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis- Covington-Jones- 1030 AM CST Mon Dec 31 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through this afternoon NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through this afternoon Through this afternoon, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Through this afternoon, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 31, 11:05 AM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
1105 AM CST MON DEC 31 2018
MSZ025>027-311730-
Carroll MS-Grenada MS-Leflore MS-
1105 AM CST MON DEC 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...GRENADA
AND NORTHEASTERN LEFLORE COUNTIES UNTIL 1130 AM CST...
At 1105 AM CST, Meteorologists were tracking a strong thunderstorm
over Avalon, or 10 miles northeast of Greenwood, moving northeast at
65 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Holcomb and Bew Springs around 1115 AM CST.
Grenada around 1120 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3387 8977 3387 8951 3384 8951 3352 9010
3367 9023 3372 9015 3372 9014 3374 9014
3381 9003 3381 8998 3382 8998 3382 8993
3388 8993 3390 8990 3390 8977
TIME...MOT...LOC 1705Z 233DEG 66KT 3364 9010
GRGSpecial weather statement, Dec 31, 11:07 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
1107 AM CST MON DEC 31 2018
MSZ042-047-048-311730-
Warren MS-Hinds MS-Yazoo MS-
1107 AM CST MON DEC 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHWESTERN HINDS AND SOUTHWESTERN YAZOO COUNTIES UNTIL 1130 AM
CST...
At 1106 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Flowers to near Newman. Movement was
northeast at 65 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Oak Ridge and Youngton around 1110 AM CST.
Edwards and Flowers around 1115 AM CST.
Phoenix around 1120 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3265 9046 3243 9045 3231 9059 3222 9077
3244 9081 3268 9064
TIME...MOT...LOC 1706Z 222DEG 55KT 3242 9073 3228 9071
DCSpecial weather statement, Dec 31, 11:32 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1132 AM CST MON DEC 31 2018
MSZ027-036-037-311800-
Carroll MS-Attala MS-Holmes MS-
1132 AM CST MON DEC 31 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HOLMES...SOUTHEASTERN
CARROLL AND NORTHWESTERN ATTALA COUNTIES UNTIL NOON CST...
At 1132 AM CST, Meteorologists were tracking a strong thunderstorm
over Mcmillan, or 7 miles west of Durant, moving northeast at 70 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Durant and Bowling Green around 1135 AM CST.
Emory and Possumneck around 1140 AM CST.
Vaiden around 1150 AM CST.
Other locations impacted by this storm include West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3340 8971 3340 8965 3329 8964 3328 8950
3297 8997 3312 9011 3342 8977 3342 8972
TIME...MOT...LOC 1732Z 227DEG 60KT 3311 8998
GRGSpecial weather statement, Dec 31, 11:32 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1132 AM CST MON DEC 31 2018
MSZ042-043-048-311800-
Hinds MS-Yazoo MS-Madison MS-
1132 AM CST MON DEC 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HINDS...
SOUTHEASTERN YAZOO AND CENTRAL MADISON COUNTIES UNTIL NOON CST...
At 1132 AM CST, Meteorologists were tracking a strong thunderstorm
over Flora, or 15 miles north of Clinton, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Myrleville around 1145 AM CST.
Way around 1155 AM CST.
Vaughan around 1200 PM CST.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3242 9045 3262 9045 3287 9009 3272 8992
3259 8993
TIME...MOT...LOC 1732Z 228DEG 48KT 3257 9035
DCSpecial weather statement, Dec 31, 12:15 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
1215 PM CST MON DEC 31 2018
MSZ043-048-049-311900-
Hinds MS-Rankin MS-Madison MS-
1215 PM CST MON DEC 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN...
NORTHEASTERN HINDS AND MADISON COUNTIES UNTIL 100 PM CST...
At 1215 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Camden to Jackson. Movement was
northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Camden around 1225 PM CST.
Gluckstadt around 1235 PM CST.
Fannin around 1240 PM CST.
Goshen Springs around 1245 PM CST.
Pisgah around 1250 PM CST.
Farmhaven around 100 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 700 PM CST for central
Mississippi.
LAT...LON 3259 8978 3245 8975 3226 9040 3267 9019
3270 9010 3274 9005 3286 8973 3264 8973
TIME...MOT...LOC 1815Z 238DEG 36KT 3276 8993 3233 9022
DCLocal storm report, Dec 31, 12:42 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1242 PM CST MON DEC 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 5 W BENTONIA 32.65N 90.46W
12/31/2018 YAZOO MS EMERGENCY MNGR
TREES WERE BLOWN DOWN AND BLOCKED THE ROAD
ON BILL WALKED ROAD NEAR ANDING OIL CITY
ROAD.
&&
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 6:34 AM CST | Special Weather Statement | JAN | Jasper | 26 min |
| Dec 31, 10:16 AM CST | Special Weather Statement | JAN | Warren | 29 min |
| Dec 31, 10:23 AM CST | Special Weather Statement | JAN | Leflore, Sunflower | 37 min |
| Dec 31, 10:42 AM CST | Special Weather Statement | JAN | Yazoo | 33 min |
| Dec 31, 10:53 AM CST | Tornado Warning | JAN | Madison, Yazoo | 35 min |
| Dec 31, 11:05 AM CST | Special Weather Statement | JAN | Grenada | 25 min |
| Dec 31, 11:07 AM CST | Special Weather Statement | JAN | Warren | 23 min |
| Dec 31, 11:22 AM CST | Severe Thunderstorm Warning | JAN | Grenada | 38 min |
| Dec 31, 11:32 AM CST | Special Weather Statement | JAN | Holmes | 28 min |
| Dec 31, 11:38 AM CST | Tornado Warning | JAN | Attala, Holmes | 24 min |
| Dec 31, 12:04 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 56 min |
| Dec 31, 12:04 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Dec 31, 12:06 PM CST | River Flood Advisory | JAN | Bolivar, Washington | 4 days |
| Dec 31, 12:06 PM CST | River Flood Advisory | JAN | Issaquena, Washington | 15 days |
| Dec 31, 12:06 PM CST | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 15 days |
| Dec 31, 12:15 PM CST | Special Weather Statement | JAN | Madison | 45 min |
| Dec 31, 12:55 PM CST | Special Weather Statement | JAN | Clay, Oktibbeha | 50 min |
| Dec 31, 12:56 PM CST | Special Weather Statement | JAN | Lincoln | 49 min |
| Dec 31, 2:14 PM CST | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 46 min |
| Dec 31, 2:18 PM CST | Special Weather Statement | JAN | Lowndes | 27 min |
| Dec 31, 2:49 PM CST | Special Weather Statement | JAN | Marion | 41 min |
| Dec 31, 2:58 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 32 min |
| Dec 31, 3:29 PM CST | Special Weather Statement | JAN | Smith | 31 min |
| Dec 31, 3:54 PM CST | Special Weather Statement | JAN | Jones | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.